# SDR DALA2018100305849

- Difficulty date: October 3, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 44,201 hours, 29,510 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Pulled
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE CONTAINMENT PINS PULLED, SLIDE PACK OPEN. REPLACED L1 EVACUATION SLIDE, INSTALLATION TO BE ACCOMPLISHED ON AMDS WORK CARD 2561-4641. (LP# 0768370)
